# SDR SWAA2021011338524

- Difficulty date: December 9, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 654A00041073
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS 303.9 AT LEVEL STR 17L AT FWD GALLEY AREA.  REPLACED INNER CHORD LOCATED BS 303.9 AT LEVEL STR 17L AT FWD GALLEY AREA, IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 AND DRAWING 141A8310 REV: D.  REPLACED INNER CHORD DUE TO DAMAGE FOUND OUT LIMITS, IAW B737-700 SRM 53-10-15-1A-1 ALLOWABLE DAMAGE 1 FIG 108 DETAIL A.  P/N 654A0004-1073; BATCH: SW2020002018.
